# SDR SIMA200117403

- Difficulty date: June 23, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Module
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SBA - FLT 3037 - ON TAKEOFF ROLL, LEFT ENGINE APR DID NOT ARM.  ABORTED TAKEOFF.  ISSUED MEL 76-02.  (M)
